# SDR DALA2018110406467

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 15,991 hours, 6,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EELPS AT ROW 12 DEF MISSING LIGHT LENS. REMOVED AND REPLACED 12DEF EMER ESCAPE PATH LIGHT ASSY PER AMM 33-51.
